# SDR AALA202404052635

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 20,362 hours, 8,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY LIGHT ON THE SEAT SIDE IS DETACHED. REATTACHED EMERGENCY LIGHT FIXTURE ON SEAT 25C. OPERTIONAL CHECK GOOD AT THIS TIME. PER AMM 33-51-00.
